# SDR SWAA2014012724579

- Difficulty date: December 24, 2013
- Submitted: January 28, 2014
- Operation: Air carrier
- Aircraft: N612SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27930
- Aircraft time: 58,895 hours, 47,756 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 6546435333
- Part serial: 2268
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING OTBD TE AFT FLAP DELAMINATED.  R & R AFT FLAP IAW MM.
